# SDR AALA202510166090

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 36,915 hours, 15,974 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Jammed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT DOOR GIRT BAR JAMMED WILL NOT ARM. REMOVED JAM ON FORWARD RIGHT DOOR. OPERATIONAL CHECK GOOD. PER AMM 52-11-00.
